MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR
Model Number 799-EMVP-01-01
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The device was functionally evaluated and we were unable to duplicate the customer report.The device was tested extensively and no faults were identified.An internal inspection was performed with no discrepancies observed.The device logs were reviewed and it was noted that the device failed self test for o2 valve timing open to close.The o2 valve was replaced proactively.The device was recertified and returned to the customer.No emerging trend based on similar reports.
 
Event or Problem Description
Complainant alleged while attempting to monitor a 75-year-old male patient, the device stopped ventilating.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
MODEL EMV+ VENT, ARMY, COMMERCIAL
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25030783
Report Number1220908-2026-01455
Device Sequence Number13308474
Product Code CBK
UDI-Device Identifier00847946023416
UDI-Public(01)00847946023416
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number799-EMVP-01-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale